MathSciNet Relay Station
MathSciNet bibliographic data
MR882589 58F17 (11F72 20H10 30B70 58F20)
Pollicott, Mark Distribution of closed geodesics on the modular surface and quadratic irrationals. Bull. Soc. Math. France 114 (1986), no. 4, 431–446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement